Erratum to “The homotopy type of the matroid Grassmannian”

No abstract available for this article


  • [Biss] Go to document D. K. Biss, "The homotopy type of the matroid Grassmannian," Ann. of Math., vol. 158, iss. 3, pp. 929-952, 2003.
    @article {Biss, MRKEY = {MR2031856},
      AUTHOR = {Biss, Daniel K.},
      TITLE = {The homotopy type of the matroid {G}rassmannian},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {158},
      YEAR = {2003},
      NUMBER = {3},
      PAGES = {929--952},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {52C40 (55P10 57R20)},
      MRNUMBER = {2005c:52021},
      MRREVIEWER = {Laura M. Anderson},
      DOI = {10.4007/annals.2003.158.929},
      }

Authors

Daniel K. Biss

P.O. Box 7026
Evanston, IL 60204-7026
United States